Leaflet: information for the user
Yendol granulated for oral suspension
paracetamol / salicylamide / chlorphenamine maleate / caffeine anhydride
Read this leaflet carefully before starting to take this medicine, as it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
This medication achieves its effects through the association of different active principles: paracetamol and salicylamide (reduce pain and fever), chlorphenamine (relieves nasal secretion) and caffeine (counteracts lethargy).
Yendol is used in adults and adolescents over 16 years old for the relief of symptoms in catarrhal and flu-like states that are accompanied by fever, mild or moderate pain, headache, and nasal secretion.
You should consult a doctor if symptoms worsen or do not improve after 5 days of treatment or if fever persists for more than 3 days.
Do not take Yendol
Warnings and precautions
Consult your doctor or pharmacist before starting to take Yendol.It is especially important to consult your doctor if you:
Inform your doctor immediately if you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism or if you are also taking flucloxacillin (an antibiotic). A serious disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Stop taking this medication and see your doctor if you detectblood in stool or vomit, or if you feelexcessive fatigue, as they may be symptoms of gastric bleeding.
Avoid using this medicationif you have recently undergone or will undergo anysurgical intervention or dental extractionwithin the next 7 days.
This medication should not be used regularly to prevent possible discomfort caused byvacinations.
Do not take more medication than recommended in section 3 “How to take Yendol”.
You should be especially careful when taking this medication with other medications that contain any of its active ingredients.
Avoid taking this medication with other medications that contain paracetamol, as high doses may cause liver damage. If you take another medication that contains paracetamol, do not exceed the maximum dose of 3 g per 24 hours (maximum dose in chronic alcoholics is 2 g/day), taking into account the content of all medications you are taking that contain paracetamol.
If you consume alcoholic beverages or are taking sedatives or tranquilizers, be careful when taking this medication, as they may increase its adverse effects.
Children and adolescents
Do not use in children or adolescents under 16 years old(see section “Do not take Yendol”).
Inform your doctor or pharmacist if you are taking, have taken recently or may need to take any other medication.
Certain medications may interact with Yendol; in these cases, you may need to adjust the dose or discontinue treatment with one of the medications, so do not combine their use without consulting your doctor first.
This is especially important in the case of:
Inform your doctor or pharmacist if you are taking flucloxacillin (antibiotic), as there is a serious risk of blood and fluid alteration (metabolic acidosis) that requires urgent treatment (see section 2).
Yendol with food, drinks and alcohol
The simultaneous intake of this medication with beverages containing caffeine may cause nervousness, irritability or insomnia.
Do not consume alcoholic beverages during treatment with this medication. The simultaneous consumption of alcohol during treatment with this medication may potentiate the appearance of adverse effects, both gastrointestinal and on the central nervous system. If you habitually consume alcohol (three or more alcoholic beverages - beer, wine, liquor - per day), taking Yendol may cause gastric bleeding.
Pregnancy and lactation
If you are pregnant or breastfeeding, consult your doctor or pharmacist before using this medication.
The use of this medication during pregnancy or lactation may be hazardous to the embryo, fetus or infant andshould bemonitored by the doctor.
Pregnancy
Do not take Yendol if you are in the last 3 months of pregnancy, as it may harm the fetus or cause problems during delivery. It may cause renal and cardiac problems in your fetus. It may affect your tendency and that of your baby to bleed and delay or prolong delivery more than expected. Do not take Yendol during the first 6 months of pregnancy unless it is clearly necessary and as your doctor indicates. If you need treatment during this period of time or while trying to become pregnant, you should take the minimum dose for the shortest time possible. From week 20 of pregnancy, salicylamide may cause renal problems in your fetus if taken for more than a few days, which may cause low levels of amniotic fluid surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for a period longer than a few days, your doctor may recommend additional controls.
Lactation
Do not take this medicationduring lactation withoutconsulting your doctor first. Yendol is excreted in breast milk.
Driving and operating machines
Do not drive or operate tools or machines if you feel drowsiness or decreased reaction capacity until you check that your ability to perform these activities is not affected by taking this medication.
Yendol contains saccharose
This medication contains 6.56 g of saccharose per dose. Patients with hereditary fructose intolerance (IHF), glucose absorption problems or galactose insufficiency, or saccharase-isomaltase insufficiency should not take this medication.
Patients with diabetes mellitus should be aware that this medication contains 6.56 g of saccharose per dose.
Interference with diagnostic tests
If you are to undergo any diagnostic test (including blood, urine, etc.), inform your doctor that you are taking this medication, as it may alter the results.
Athletes
Inform athletes that this medication contains some components that may give a positive result in the doping control analysis.
Follow exactly the administration instructions of the medication contained in this leaflet or those indicated by your doctor or pharmacist. In case of doubt,askyour doctor or pharmacist.
Always use the lowest effective dose. The administration of the medication depends on whether you have painful or feverish symptoms. As these symptoms disappear, discontinue this medication.
The recommended doses are:
1 tablet every 8 hours. Do not exceed 5 tablets per 24 hours.
Do not take more than 3 grams of paracetamol per 24 hours (see section “Warnings and precautions”).
Do not take this medication without consulting your doctor first, as the dose should be reduced.
Do not take this medication without consulting your doctor first, as they are more prone to experiencing adverse effects.
This medication is administered only orally.
Empty the contents of the packet into a half glass of water, milk, or juice and shake. Take the medication with meals or food, especially if digestive discomfort is noted.
Use in children and adolescents
Children under 16 years old should not take this medication.
If you take more Yendol than you should
There is a greater risk of overdose in elderly patients, patients with liver disease (liver disease), chronic alcoholics, patients with chronic malnutrition, and patients taking certain medications.
The main symptoms of overdose are: headache, dizziness, ringing in the ears, blurred vision, drowsiness, excessive sweating, nausea, vomiting, and occasionally diarrhea. Icterus (yellow discoloration of the skin and eyes) may also occur, loss of appetite, or abdominal pain.
Regarding paracetamol, overdose can also cause coagulation disorders (blood clots and bleeding).
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or go to a medical center immediately or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.
If you forgot to take Yendol
Do not take a double dose to compensate for the missed doses.
If you have any other questions about the use of this medication, ask your doctor or pharmacist.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.
The following are the side effects associated with each active ingredient of the medicine.
Side effects associated with chlorphenamine:
Very common side effects (may affect more than 1 in 10 patients):
Side effects of unknown frequency (cannot be estimated from available data):
Side effects associated with salicylamide:
Common side effects (may affect up to 1 in 10 people)
Rare side effects (may affect up to 1 in 100 people)
Side effects of unknown frequency (cannot be estimated from available data)
Stop taking Yendol immediately if you experience any type of hearing loss (deafness),tinnitus(ringing in the ears), dizziness, or headache.
Side effects associated with paracetamol:
Side effectsare rare (may affect up to 1 in 1,000 people)
Very rare side effects (may affect up to 1 in 10,000 people)
Stop taking Yendol if you experience anaphylactic shock(acute, generalized, potentially severe allergic reaction that can manifest with difficulty breathing, or decreased blood pressure).
Side effects of unknown frequency (cannot be estimated from available data)
Side effects associated with caffeine:
Side effects of unknown frequency (cannot be estimated from available data)
Other side effects in children and adolescents
Side effects associated with chlorphenamine:
Side effects of unknown frequency (cannot be estimated from available data): In children, it may cause a paradoxical reaction characterized by excitement, restlessness, irritability, and insomnia.
Side effects associated withsalicylamide:
Side effects are rare (up to 1 in 1,000 people): Reye's syndrome (a severe disease that causes intense vomiting, loss of consciousness, irritability, convulsions...) in children under 16 years old who recover from a viral disease such as flu or chickenpox. See the "Do not take Yendol" section.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this prospectus. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaRAM.es/. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keepthis medicationout of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date shown on the packaging after CAD. The expiration date is the last day of the month indicated.
Do not dispose of medications through drains or trash. Dispose of packaging and unused medications at the SIGRE collection point at your pharmacy. If in doubt, ask your pharmacist how to dispose of unused packaging and medications. By doing so, you will help protect the environment.
Composition of Yendol
- The active principles are: paracetamol, salicylamide, chlorphenamine maleate, and anhydrous caffeine. Each sachet contains 200 mg of paracetamol, 500 mg of salicylamide, 3 mg of chlorphenamine maleate, and 30 mg of anhydrous caffeine.
- The other components are: citric acid monohydrate, sodium saccharin, sucrose, sodium lauryl sulfate, orange aroma, and yellow quinoline (E-104) dye.
Appearance of the product and content of the packaging
Yendol is a yellow-colored oral suspension granule with an orange odor. It is presented in packs of 10 sachets.
Holder of the marketing authorization
Faes Farma, S.A.
Autonomia Etorbidea, 10
48940 Leioa (Bizkaia)
Spain
Responsible for manufacturing
48940 Leioa (Bizkaia)
Spain
Last review date of this leaflet:July 2023
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.